# SDR AALA20170123016

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 89,495 hours, 14,306 cycles
- Engine: Ge CF680C2B6
- Engine time: 49,447 hours, 8,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT DIVERTED. EMERGENCY DECLARED. AT APPROXIMATELY 3 HOURS AND 35 MINUTES INTO FLIGHT NR 1 ENGINE OIL QUANTITY SHOWED 0 FOLLOWED BY DECREASING OIL PRESSURE.  ENGINEERING REPORTED BORESCOPE OF THE COMPRESSOR REAR FRAME INDICATED COKING BUT WAS UNABLE TO CONFIRM SOURCE.
